Patient :I'm 23 and ive been on birth control (tri cyclen lo) since I was 16. My periods have been extremely regular since startimg the pill however over the past 4 months I've been having issues: last month's period was on time but the one before that and the one this month came 2 weeks early and lasted for two weeks. also I've been having abdominal pain for the last month or so. the doctor didn't feel anything abnormal in my abdomen, my recent pap smear and swabs were normal. I have a transvaginal and abdominal ultrasound scheduled for tomorrow. Im just wondering if my problems are related to my birth control all of a sudden or what else?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.